Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I have brown patches on my nose ,chicks & on eye sides from 10 years

Hello Doctot, I m 34 years lady. Since last ten years I have Brown patches on my nose ,Chicks & on eye sides,I Applied various Creams like mellaline. Eukroma plus Etc on Doctor s Advice But Permanently I m not clear but gets little lightened.But now since 4 months patches are increasing very fasr & turned very dak,kindly guide me,I m very much worried.
Asked On : Fri, 8 Apr 2011
Answers:  5 Views:  651
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
See here, firstly you need to take precaution. Avoid sun exposure as it will make the rash worse. You can use susnscreen SPF30 for preventing UV induced damage. Avoid any cosmetic use. Eat plenty of fresh fruits and green leafy vegetables. Drink plenty of water. Use creams of hydroquinone, azelaic acid to remove melasma patches after Dermatologist advises. If you follow the advise carefully it should go away in few weeks. Also chemical peels will help improve the condition. Laser therapy is available for dark patches which are refractory to other treatment.
Answered: Sun, 24 Jul 2011
I find this answer helpful
General & Family Physician Dr. Vasudha Jayant Athavale's  Response
The parts of thw face involved in pigmentation is specific.Please get your thyroid function tested. you may need Endocrinologist's advice to get rid of the problem.
Answered: Sun, 24 Jul 2011
I find this answer helpful
  User's Response
Dear madame, I understand yur difficulty. IN homoeopathy there is a medicine called Caullophyllum you take this continuously for 6 months your problem will be over. Give the pharmacist this prescription-
1. Caullophyllum 200 no:40 size globules 2 drachm, to take 4 pills daily night after food.2. Sepia 10m - one dose in saclac. to mix in one glass water before food.
Answered: Sun, 24 Jul 2011
General & Family Physician Dr. Jitender Chauhan's  Response
Hello, welcome to HCM. The problem of pigmentation could be due to various reasons ranging from the effect of cosmetic items used to dearranged thyroid profile. It could also be due to sensitivity from particular things like sun light. You should avoid going out in direct sunlight and use good sun screen lotions before going out. Drink pleanty of water and eat fresh fruits and vegetables. Consult a dermatologist to find the real underlying reason for the hyperpigmentation. Wish you good health.
Answered: Sat, 30 Jul 2011
I find this answer helpful
  Anonymous's Response
the diagnosis of the pigmentation that u are talking about will depend on how long u have applied the varioius creams. long term application of hydroquinone containing creams(eg. melaline) can cause an irreversible condition called oochronosis.your best bet would be to see an expert dermatologist in your city with a sample of all the creams u have applied to date.
Answered: Sat, 9 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor